# SDR UIEA2014103100544

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Cooling Duct
- Part number: 1456M71G01
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG BORE COOLING TUBE ON LT SIDE OF FAN CASE LOCATED BELOW BORED COOLANT VLV HAS DAMAGE.  R & R NR 1 ENG BORE COOLING TUBE AMM 75-21-01 & 70-50-00.  BORE COOLING VLV TEST ACCOMPLISHED ON RUN UP TASK CARD 8007.
